# SDR SWAA2024111446250

- Difficulty date: October 7, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT LT WING 2024-634150<[01] TOOL USED; CALIPER PN: 8647A42; SN: A22356048; DUE DATE: 25-JUL-25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185781; DUE DATE: 15-FEB-25; POSITECTOR P/N: NS2; S/N: 110098; DUE DATE: 05-SEP-25.;[03] TOOL USED: BOND TESTING UNIT; P/N: BONDMASTER600M; S/N: 220052310; CAL DUE DATE: 17-NOV-24;[04] TOOL USED SCALE P/N: SPX621; S/N: 8340225453; DUE DATE: 01-SEP-25.;[05] PERFORMED INTERIM REPAIR ON IB MAIN FLAP TRAILING EDGE WEDGE AT LT WING IAW B737-700 SRM 57-53-01-2R-18 REPAIR 18. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] PERFORMED INTERIM REPAIR ON IB MAIN FLAP TRAILING EDGE WEDGE AT LT WING IAW B737-700 SRM 57-53-01-2R-18 REPAIR 18. SEE INDIVIDUAL SIGNOFFS BELOW. RII COMPLETED.
